Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Al3X

tiny bumps on accutane

Recommended Posts

Hey. Im on accutane for 9 days now and my skin got a lot better.

But on my forhead(where most of my acne is) i got LOTS of tiny bumps. They dont have color.. Just looks like the skin but its wired.. Anybody had this? will it dissaper? tnx

Link to comment
Share on other sites

Yes, I think I also have what you are talking about. My derm. said it was milia and that Accutane doesn't usually cure it and it will have to be manually removed after my Accutane course (she said "surgically removed"). It seems like I keep getting more and more of them since being on Accutane, which really sucks!!!

Link to comment
Share on other sites

how many milia? i had one removed. once. and i will NEVER do it again. it hurts like hell. basically they take a instrument like a tea strainer and force it out through a hole in the strainer thingy. they freeze it first.

Takes awhile to heal and thers a lot of swelling if you have skin like mine.

ugh.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×